Clear (water-like) semen after taking atripla
Aug 3, 2012
I've been reading many questions and responses to whether or not Atripla effects semen....I must say that not one doctor has directly answered the question. they tent to stray from the question into different medicines and possible side effects. Still no answer to the question that I believe should raise many eyebrows!!! My question is whether or not it has been proven that Atripla has the strength to alter the male reproductive glands and turn what should be a "healthy" looking stream of semen into a water-based? I gear this question towards atripla becuase my diet is pretty specific: normal sleeping patterns, low-levels of stress, proper eating... yet one day while urinating I noticed blood in my stream followed by a red mucus substance. Ever since then my sperm has not been the same. I've showed no infections i.e gonorrhea, syphilis... in any test. Is there something I can do to reverse this effect?
Response from Dr. Henry
Though I have seen some data looking at effect of Atripla on either libido or sexual function (occasional problems develop) I have seen no systemic assessment of Atripla on semen quality/quantity. I have seen scattered reports from patients (as well as had patients relate to me)saying that they noticed a change in semen/ejaculate after starting Atripla. Many other factors (hormone levels, prostate status, epididymidal status, diet, frequency of sex) can impact semen volume and character. Studies have not focused on those issues so that is why there is a vagueness to response to your questions. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Hiv Affects The Bones?
- Can Having An Std Cause A False Positive Hiv Test?
- I Am Hiv Positive And My Boyfriend Is Not How Can I Tell Him
- How Much Blood Must Be Transmitted In Order To Get Hiv?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- Will Bacterial Vaginosis Cause Blistering?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.